# SDR GUU2008F00014

- Difficulty date: June 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9216, AFTER TAKEOFF, LANDING GEAR CIRCUIT BREAKER POPPER WHEN GEAR SELECTED UP. INSPECTED MLG PERFORMED OPERATIONAL CHECK. COULD NOT DUPLICATE. (A)
